Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 85, NWS Jacksonville, FL

November 18, 20086 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Nov 18, 2008, 1:36 PM EST for 6 counties in Florida. It took effect at Nov 19, 2008, 10:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2008, 1:36 PM EST (18:36 UTC)
In effect from
Nov 19, 2008, 10:00 AM EST
Expired
Nov 19, 2008, 5:00 PM EST
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 181836 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EST TUE NOV 18 2008

FLZ020>025-030>032-035>037-040-191100-
/O.UPG.KJAX.FW.A.0088.081119T1500Z-081119T2200Z/
/O.NEW.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/
/O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
136 PM EST TUE NOV 18 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO STRONG WINDS AND LOW RH...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY
DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH
FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE
HUMIDITIES AROUND 25 PERCENT.

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO
30 PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

FLZ033-038-191100-
/O.EXT.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/
/O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
ST JOHNS-FLAGLER-
136 PM EST TUE NOV 18 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON DUE TO LOW RH...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 5 PM EST THIS AFTERNOON. 

REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH
FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE
HUMIDITIES AROUND 25 PERCENT.

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 30
PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-182200-
/O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
136 PM EST TUE NOV 18 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO STRONG WINDS AND LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH
FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE
HUMIDITIES AROUND 25 PERCENT.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 30 PERCENT IN COMBINATION WITH
FREQUENT WIND GUSTS OF 25 MPH OR MORE.

$$
4 follow-up statements
000 
WWUS82 KJAX 182209
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EST TUE NOV 18 2008

FLZ020>025-030>032-035>037-040-191100-
/O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
/O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
509 PM EST TUE NOV 18 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY. 

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO
30 PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

FLZ033-038-191100-
/O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
/O.CON.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/
ST JOHNS-FLAGLER-
509 PM EST TUE NOV 18 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON. 

ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH
DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 30
PERCENT AWAY FROM THE COAST.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-182315-
/O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
509 PM EST TUE NOV 18 2008

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

MKT
000 
WWUS82 KJAX 190943
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 AM EST WED NOV 19 2008

FLZ033-038-192200-
/O.CAN.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/
/O.NEW.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
ST JOHNS-FLAGLER-
443 AM EST WED NOV 19 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...
...FIRE WEATHER WATCH FOR TODAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN
CANCELLED.

TODAY...ENOUGH ONSHORE FLOW AND LOW-LEVEL MOISTURE SHOULD PREVENT
RED FLAG CONDITIONS. AS A RESULT...THE FIRE WEATHER WATCH FOR
TODAY HAS BEEN CANCELLED. HOWEVER...INLAND AREAS MAY SEE RELATIVE
HUMIDITY VALUES DROP BELOW 35 PERCENT FOR A COUPLE OF HOURS.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR AROUND
4 HOURS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ024-025-031-032-036-037-040-192200-
/O.NEW.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
/O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/
NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
443 AM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM LATE THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY MORNING
THROUGH THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 10 AM THIS MORNING TO 5 PM THIS AFTERNOON.

TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM
HUMIDITY VALUES OF 20 TO 30 PERCENT AWAY FROM THE COAST.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR AROUND
4 HOURS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ020>023-030-035-192200-
/O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
443 AM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM THIS AFTERNOON...

TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM
HUMIDITY VALUES OF 20 TO 30 PERCENT AWAY FROM THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

CARROLL
000 
WWUS82 KJAX 191840
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EST WED NOV 19 2008

FLZ024-025-031-032-036-037-040-200930-
/O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
/O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

TODAY...DRY AIR WILL REMAIN IN PLACE AND 4 TO 6 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM
HUMIDITY VALUES OF 20 TO 25 PERCENT AWAY FROM THE COAST.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR
4 TO 5 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.
 

$$

FLZ020>023-030-035-200930-
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
/O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON. 

TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE
HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM
HUMIDITY VALUES NEAR 20 PERCENT.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR
4 TO 5 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.



$$

FLZ033-038-200930-
/O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/
/O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
ST JOHNS-FLAGLER-
140 PM EST WED NOV 19 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY
WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

MZ
000 
WWUS82 KJAX 192205
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EST WED NOV 19 2008

FLZ020>025-030>032-035>037-040-201015-
/O.EXP.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
505 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY...
...RED FLAG WARNING FOR WEDNESDAY HAS EXPIRED...

THE RED FLAG WARNING FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY.

FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
5 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ033-038-201015-
/O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/
ST JOHNS-FLAGLER-
505 PM EST WED NOV 19 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
THURSDAY. 

ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT
WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO
6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

JDS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 8:38 AM EST, 4 hours 58 minutes earlier.

Area forecast discussion, Nov 18, 8:38 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EST TUE NOV 18 2008

.UPDATE...
NO CHANGE TO FORECAST PACKAGE AT THIS TIME AS COLD FRONT HAS
PRESSED SOUTH OF THE FORECAST AREA AND NW WINDS ARE SLOWLY PICKING
UP THIS MORNING AND EXPECT TO SEE 15-20G25-30MPH BY EARLY
AFTERNOON THAT SHOULD SATISFY THE LAKE WIND ADVISORY POSTED FOR
TODAY. MAX TEMPS WILL TOP OUT IN THE 50S IN ALL LOCATIONS. NW
WINDS WILL DIMINISH QUICKLY AFTER SUNSET OVER INLAND LOCATIONS AND
ALLOW FOR MIN TEMPS IN THE MID/UPPER 20S WITH A HARD FREEZE IN
SOME LOCATIONS. CLOSER TO THE COAST...NORTH WINDS OF 5-10 MPH WILL
REMAIN OVERNIGHT AND IN COMBINATION WITH MIN TEMPS IN THE 30-35
DEG RANGE WILL PRODUCE WIND CHILLS IN THE 25-30 DEG RANGE WHICH
WILL BE CLOSE TO WIND CHILL ADVISORY CONDITIONS AND A FINAL
DECISION WILL BE MADE WITH THE AFTERNOON PACKAGE.

&&

.AVIATION...
VFR/SKC CONDS WITH NW WINDS OF 15G25KTS AT TIMES TODAY.

&&

.MARINE...
NW WINDS HAVE ALREADY INCREASED TO 20 KNOTS WITH GUSTS TO 25-30
KNOTS AT TIMES THIS MORNING AND WILL CONTINUE TO INCREASE THROUGH
THE DAY WITH POSSIBLE GALE FORCE GUSTS DURING THE AFTERNOON HOURS.
SEAS HAVE BUILT INTO THE 4-6 FT RANGE ON THEIR WAY TO 7-10 FT LATE
IN THE DAY.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS STILL EXPECTED THIS AFTERNOON AS RH VALUES
FALL TO AROUND 30 PERCENT AND COMBINE WITH NW WINDS OF 15-20G25MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  26  55  31 /   0   0   0   0
SSI  56  32  55  35 /   0   0   0   0
JAX  56  28  56  31 /   0   0   0   0
SGJ  58  33  57  36 /   0   0   0   0
GNV  58  26  57  30 /   0   0   0   0
OCF  60  28  59  29 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 2 AM TO 9 AM EST WEDNESDAY FOR ALACHUA-
     BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
     SUWANNEE-UNION.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CLAY-DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

     FREEZE WARNING FROM 4 AM TO 9 AM EST WEDNESDAY FOR CLAY-DUVAL-
     FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...HARD FREEZE WARNING FROM 2 AM TO 9 AM EST WEDNESDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     FREEZE WARNING FROM 4 AM TO 9 AM EST WEDNESDAY FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 AM EST WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

HESS/MCALLISTER
Hazardous weather outlook, Nov 18, 5:03 AM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 AM EST TUE NOV 18 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
503 AM EST TUE NOV 18 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM
EST THIS AFTERNOON...
...RECORD LOW FREEZING TEMPERATURES EXPECTED TONIGHT FOR INTERIOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

A SECOND COLD FRONT WILL EXIT THE AREA THIS MORNING. BEHIND THIS
FRONT...INCREASING NORTHWEST WINDS TO 15 TO 20 MPH WILL USHER IN
AN UNSEASONABLY COLD AIR MASS ORIGINATING FROM CANADA. GUSTS TO
AROUND 30 MPH CAN BE EXPECTED FROM THE LATE MORNING THROUGH THE
AFTERNOON...PROMPTING ISSUANCE OF A LAKE WIND ADVISORY.

COLD CANADIAN HIGH PRESSURE WILL LEAD TO RECORD LOW FREEZING
TEMPERATURES ACROSS MUCH OF INTERIOR NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA TONIGHT. ADDITIONALLY...WIND CHILL VALUES MAY NEAR THE LOWER
TO MID 20S BY EARLY WEDNESDAY MORNING. PLEASE REFER TO THE LATEST
URGENT WEATHER MESSAGE PRODUCT...NPWJAX...FOR ADDITIONAL
INFORMATION.

THE COMBINATION OF DRY CONDITIONS AND INCREASING NORTHWEST WINDS
WILL ENHANCE THE FIRE DANGER TODAY...WITH RED FLAGS IN EFFECT ACROSS
NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE
DANGER FOR WEDNESDAY....WITH FIRE WEATHER WATCH IN EFFECT ACROSS
NORTHEAST FLORIDA.

MODERATE NORTHERLY WINDS WILL BRING AN ELEVATED RIP CURRENT RISK
AT AREA BEACHES FROM ST. AUGUSTINE SOUTHWARD FOR WEDNESDAY.

A FREEZE WATCH IS IN EFFECT WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR THE INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:21 AM ESTFreeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more33 hr
Nov 18, 4:21 AM ESTFreeze WarningJAXFlagler, Nassau29 hr
Nov 18, 4:21 AM ESTHard Freeze WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union29 hr
Nov 18, 4:21 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr
Nov 18, 2:46 PM ESTWind Chill AdvisoryJAXFlagler, Nassau18 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.